Ice Storm, Garrett
- When
- November 26, 10:00 AM EST to November 27, 10:00 AM EST
- Where
- Garrett forecast zone
- Reported by
- Emergency Manager
A complex storm system moved northeast across the region the morning of November 26th into the morning of the 27th. A period of snow accumulated 1 to 4 inches across much of eastern Ohio, western Pennsylvania, northern West Virginia, and Garrett county Maryland before mixing with and changing to rain.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PBZ wrote it up.
A complex storm system moved northeast across the region the morning of November 26th into the morning of the 27th. A period of snow accumulated 1 to 4 inches across much of eastern Ohio, western Pennsylvania, northern West Virginia, and Garrett county Maryland before mixing with and changing to rain. The precipitation remained all snow in a band from Forest county Pennsylvania to Columbiana county Ohio where a general 6 to 10 inches of snow fell. In Garrett county Maryland low level cold air was trapped allowing for freezing rain to accumulate from a quarter to one half inch across the eastern half of the county.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Nov 26, 7:47 AM EST, 2 hours 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 AM EST TUE NOV 26 2013
.SYNOPSIS...
EAST COAST BOUND LOW PRESSURE WILL SPREAD A WINTRY MIX OF
PRECIPITATION OVER THE REGION TODAY. THAT PRECIPITATION WILL
CHANGE TO ALL SNOW TONIGHT.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
CONFLUENT FLOW AS WELL AS A TIGHT BAND OF FRONTOGENESIS THAT WAS
WELL SAMPLED ON THE NAM BETWEEN 500 AND 300 MB...WHICH IS ROUGHLY
COINCIDENT WITH THE DENDRITIC GROWTH ZONE HAS RESULTED IN A BAND
OF FAIRLY STEADY SNOWFALL THAT HAS PUSHED SLOWLY FROM SOUTH TO
NORTH ALREADY THIS MORNING FROM ZANESVILLE TO WHEELING TO
PITTSBURGH TO LATROBE. AMOUNTS TO THIS POINT OUT OF THIS BAND HAVE
BEEN ROUGHLY 1.5 TO 3.5 INCHES...HOWEVER RECENT RADAR TRENDS AS
WELL AS MODEL TRENDS SUGGEST THIS BAND IS LIKELY TO STRENGTHEN AS
A WARMER PUSH OF AIR ALOFT IS SET TO ADVANCE NORTHWARD THROUGH THE
MORNING HOURS AS IT SLOWLY MEANDERS NORTHWARD. QPF AND SNOW
AMOUNTS WERE BUMPED UPWARD SUBSTANTIALLY IN THIS BAND THROUGH THE
MORNING HOURS...WITH IMPRESSIVE 20:1 RATIOS NOTED AT THE NWS
OFFICE THIS MORNING. WHILE THESE RATIOS ARE UNLIKELY TO LAST AFTER
SUN UP...IT STILL SEEMS REASONABLE TO ANTICIPATE THAT AT LEAST
10:1 WOULD PERSIST BEYOND SUNRISE.
THE REST OF THE FORECAST STILL LOOKS GOOD FOR TRANSITIONS TO
RAIN/SLEET/FREEZING RAIN IN PORTIONS OF THE AREA. THE DETAILS OF
THE RATIONALE OF THAT PORTION OF THE FORECAST ARE CONTAINED BELOW.
FRIES
PREVIOUS...
A SHORTWAVE MOVING ACROSS OHIO INTO NORTHWESTERN PENNSYLVANIA HAS
ALLOWED FOR A PRECURSOR ROUND OF SNOW IN ADVANCE OF THE MAJOR SYSTEM
ARRIVING THIS MORNING. AN INCH OF SNOW HAS FALLEN AT OUR
OFFICE...AND AREA WEBCAMS SHOW SOME LIGHT ACCUMULATIONS GENERALLY ON
GRASSY SURFACES...ALTHOUGH AREA ROADWAYS STILL APPEAR TO BE MOSTLY
WET. THIS LIGHT SNOW SHOULD CONTINUE THROUGH SUNRISE.
NORTHERN STREAM AND SOUTHERN STREAM SYSTEMS ARE BOTH STARTING THEIR
TREK TO THE EAST...WITH THEIR INTERACTION ABOUT TO AFFECT THE ENTIRE
EAST COAST. SO FAR THE PRECIPITATION SHIELD FROM THE SOUTHERN SYSTEM
IS CONTAINED TO SOUTHERN KENTUCKY AND VIRGINIA...WITH PRECIPITATION
MOVING TO THE NORTHEAST. TRICKIEST PORTION OF THE FORECAST REMAINS
WHAT WILL HAPPEN WITH LOW LEVEL TEMPERATURE PROFILES. ENOUGH WARM
AIR IS EXPECTED TO MOVE IN ALOFT THAT A MIX OF SNOW AND FREEZING
RAIN IS POSSIBLE GENERALLY SOUTH AND EAST OF A LINE FROM ZANESVILLE
TO PITTSBURGH TO DUBOIS DURING THE DAYTIME. IN ADDITION...SURFACE
TEMPERATURES WILL BE CRITICAL...AS PRECIP MAY ACTUALLY FALL AS RAIN
FOR A SEVERAL HOUR PERIOD. LATEST RUNS OF THE RAP STILL SHOW ABOVE
FREEZING TEMPERATURES REACHING ALL THE WAY INTO INDIANA COUNTY NEAR
THE SURFACE. THE RAP CAME IN AS THE WARMEST MODEL FOR SURFACE
TEMPERATURES...BUT IT ALSO USUALLY HANDLES THESE SITUATIONS WELL.
THE HIGHER ELEVATIONS IN THE RIDGES WILL LIKELY HAVE A WINTRY MIX
THROUGH MUCH OF THIS TIME PERIOD WITH AN EXTENDED PERIOD OF FREEZING
RAIN POSSIBLE. NORTH AND WEST OF THE ZZV/PIT/DUJ LINE...SOME SLEET
MAY MIX IN BY THE AFTERNOON...BUT SNOW IS EXPECTED TO BE THE
DOMINANT PRECIPITATION TYPE.
BY EVENING THE TWO SYSTEMS ARE EXPECTED TO BE IN ENOUGH PROXIMITY TO
EACH OTHER TO DEVELOP A COUPLED JET...AND CONSEQUENTLY SHOULD BE THE
TIME PERIOD WHEN THE HIGHEST PRECIPITATION RATES OCCUR. IN THE
RIDGES...FREEZING RAIN WILL CONTINUE THROUGH THE EVENING.
TEMPERATURES WILL LIKELY STILL BE WARM ENOUGH SOUTH AND EAST OF
PITTSBURGH OUTSIDE OF THE HIGHEST ELEVATIONS TO PERSIST WITH RAIN
FOR A FEW HOURS. HOWEVER...WITH ALL SNOW FALLING TO THE WEST OF
PITTSBURGH...SNOW RATES COULD BE QUITE IMPRESSIVE DURING THE EVENING
HOURS FROM ZANESVILLE TO NEW CASTLE AND FRANKLIN. AFTER MIDNIGHT
NEARLY ALL LOCATIONS WILL CHANGEOVER TO SNOW...WITH RATES BEGINNING
TO DIMINISH SLIGHTLY. IF THE WARM LAYER ALOFT PERSISTS...WHICH
LATEST MODELS RUNS HAVE BEEN INDICATING IS POSSIBLE...FREEZING
RAIN MAY HOLD ON FOR A FEW MORE HOURS IN THE RIDGES.
ALTHOUGH ALL LOCATIONS WILL CONTINUE TO RECEIVE SNOW WEDNESDAY
MORNING...THE WIDESPREAD PRECIPITATION SHIELD WILL BE MOVING OFF TO
THE EAST. ALTHOUGH WINDS WILL INITIALLY BE OUT OF THE
NORTH-NORTHWEST...LESS FAVORABLE FOR UPSLOPE/LAKE EFFECT...WINDS
WILL BACK TO THE NORTHWEST BY THE AFTERNOON AND ALLOW THE LAKE
EFFECT MACHINE TO START UP.
ALL IN ALL...ONLY MINOR CHANGES WERE MADE TO THE FORECAST THROUGH
THIS TIME PERIOD. THE AXIS OF HEAVIEST SNOWFALL WAS PUSHED SLIGHTLY
FARTHER TO THE WEST TO ALIGN WITH DEFORMATION ZONE AND THE CHANCES
FOR FREEZING RAIN WERE HELD ONTO LONGER TONIGHT IN THE RIDGES...BUT
OTHERWISE THE INHERITED FORECAST WAS IN GOOD SHAPE. NO CHANGES WERE
NEEDED TO ANY OF THE ADVISORIES OR WARNINGS.
&&
.SHORT TERM /WEDNESDAY NIGHT/...
UPSLOPE AND LAKE EFFECT SNOW WILL CONTINUE WEDNESDAY NIGHT. MODELS
ARE SUGGESTING THAT A DOUBLE LAKE CONNECTION BETWEEN HURON-ERIE IS
POSSIBLE...WHICH COULD RESULT IN SOME LOCALLY HIGHER TOTALS IF A
SINGLE DOMINANT BAND DEVELOP SIMILAR TO WHAT HAPPENED THIS
PREVIOUS SATURDAY. THE RETURN OF WEST-NORTHWESTERLY FLOW WILL
BRING LOWS DOWN INTO THE UPPER TEENS.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
DRYING TREND CAN BE ANTICIPATED INTO THE WEEKEND AS THE UPR FLOW
FLATTENS...ALTHOUGH SUB AVG TEMPS WL CONT UNTIL WARM ADVCTN
INTENSIFIES WITH THE ADVN OF LOW PRES EARLY NXT WEEK. PASSAGE OF
THAT TROF IS GFS AND ECMWF FORECAST TO SPREAD RAIN...OR SNOW OVR
THE UPPER OH VALLEY REGION ON MONDAY AND TUESDAY. CHC POPS WERE
THUS INCLUDED FOR THAT TIME FRAME...BUT RESOLUTION OF PCPN TYPE WL
HAVE TO WAIT UNTIL THE SITUATION FURTHER MATURES.
&&
.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
DETERIORATION TO GENL IFR WL CONT TDA AS LGT SN...THEN A MIXTURE
OF WINTRY PCPN SPREADS OVR THE REGION WITH LOW PRES EMERGING FM
THE GULF COAST AREA. IFR CONDITIONS WL THEN PREVAIL THROUGH TNGT
WITH COLD ADVCNT CHANGING PCPN TO ALL SNOW.
.OUTLOOK.../WEDNESDAY THROUGH SATURDAY/...
WDSPRD RSTRNS WL CONT THRU WED NGT AS COLD ADVCTN INTENSIFIES IN
THE WAKE OF EXITING LOW PRES. VFR IS EXPD TO RTN LTR THU WITH BLDG
HIGH PRES AND PERSIST FOR THE RMNDR OF THE WEEK.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR MDZ001.
OH...WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR OHZ039>041-
048>050-057-058.
WINTER WEATHER ADVISORY UNTIL 1 PM EST WEDNESDAY FOR OHZ059-
068-069.
PA...WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR PAZ013>016-
020>022.
WINTER WEATHER ADVISORY UNTIL 1 PM EST WEDNESDAY FOR PAZ023-
029.
WINTER WEATHER ADVISORY UNTIL 1 PM EST WEDNESDAY FOR PAZ031-
073-075.
WINTER STORM WARNING UNTIL 4 AM EST THURSDAY FOR PAZ074-076.
WINTER STORM WARNING FROM NOON TODAY TO 4 AM EST THURSDAY FOR
PAZ007>009.
WV...WINTER STORM WARNING UNTIL 1 PM EST WEDNESDAY FOR WVZ001-002.
WINTER WEATHER ADVISORY UNTIL 1 PM EST WEDNESDAY FOR WVZ003-
004.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 1 PM EST
WEDNESDAY FOR WVZ012-021-022.
WINTER WEATHER ADVISORY UNTIL 4 AM EST THURSDAY FOR WVZ023-041.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 400 AM EST TUE NOV 26 2013 MDZ001-PAZ074-076-271200- GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES- 400 AM EST TUE NOV 26 2013 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ059-068-069-PAZ023-029-WVZ003-004-271200- BELMONT-NOBLE-MONROE-INDIANA-WASHINGTON-OHIO-MARSHALL- 400 AM EST TUE NOV 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057-058-PAZ013>016-020>022-WVZ001-002-271200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-HANCOCK-BROOKE- 400 AM EST TUE NOV 26 2013 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ031-073-075-WVZ012-021-022-271200- GREENE-WESTMORELAND-FAYETTE-WETZEL-MARION-MONONGALIA- 400 AM EST TUE NOV 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ023-041-271200- PRESTON-TUCKER- 400 AM EST TUE NOV 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-271200- MERCER-VENANGO-FOREST- 400 AM EST TUE NOV 26 2013 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
838 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM SNOW 3 SW LATROBE 40.28N 79.42W
11/26/2013 M3.2 INCH WESTMORELAND PA PUBLIC
24 HOUR SNOWFALL.
&&
EVENT NUMBER PBZ1303041PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
848 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM SNOW SALEM 40.90N 80.85W
11/26/2013 M1.0 INCH COLUMBIANA OH DEPT OF HIGHWAYS
24 HOUR SNOWFALL.
&&
EVENT NUMBER PBZ1303042PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
913 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM SNOW GREENSBURG 40.31N 79.54W
11/26/2013 M3.8 INCH WESTMORELAND PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1303043PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
918 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW BLACK LICK 40.47N 79.19W
11/26/2013 M3.2 INCH INDIANA PA PUBLIC
0900 AM SNOW SCOTTDALE 40.10N 79.59W
11/26/2013 E2.2 INCH WESTMORELAND PA PUBLIC
&&
EVENT NUMBER PBZ1303044
EVENT NUMBER PBZ1303045
ASMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
926 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW CROOKED CK. DAM POOL 40.71N 79.51W
11/26/2013 M1.6 INCH ARMSTRONG PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW CREEKSIDE 40.68N 79.19W
11/26/2013 M2.0 INCH INDIANA PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW NEW FLORENCE 40.33N 79.08W
11/26/2013 M1.0 INCH WESTMORELAND PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW CONEMAUGH DAM POOL 40.47N 79.37W
11/26/2013 M2.0 INCH INDIANA PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0700 AM SNOW 1 E COOPERSTOWN 41.50N 79.85W
11/26/2013 M0.2 INCH VENANGO PA COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER PBZ1303046
EVENT NUMBER PBZ1303047
EVENT NUMBER PBZ1303048
EVENT NUMBER PBZ1303049
EVENT NUMBER PBZ1303050PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
952 AM EST TUE NOV 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 AM SNOW 4 SE CHAMPION 40.03N 79.30W
11/26/2013 M2.0 INCH FAYETTE PA TRAINED SPOTTER
24 HOUR SNOWFALL.
&&
EVENT NUMBER PBZ13030511 ice storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2013Every state in 2013This day in weather historyWarnings in Maryland, November 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 479645.